MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number ACROBAT-I POSITIONER
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwisde id: (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure the acrobat-i positioner ch knob broke and wouldn't tighten.Knob wouldn¿t lock into place.A new kit opened.No patient injury.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The device was returned to the factory for evaluation on 11/09/2022.An investigation was conducted on 01/03/2023.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed.A mechanical evaluation was conducted.The positioner was attached and locked onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.The flexlink arm was able to be adjusted and positioned, and then locked into place by turning the knob clockwise with no physical or visual difficulties, with the locking lever in both the locked and unlocked positions.Based on the returned condition of the device as well as the evaluation results, the reported failures "break" and ¿positioning failure" were not confirmed.The lot # 3000225770 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15845836
Report Number2242352-2022-00968
Device Sequence Number17867926
Product Code MWS
UDI-Device Identifier00607567500006
UDI-Public00607567500006
Combination Product (Y/N)N
Initial Reporter StateGA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2024
Device Model NumberACROBAT-I POSITIONER
Device Catalogue NumberC-XP-5000Z
Device Lot Number3000225770
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer01/16/2023
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight107 KG